# SDR DL73S950384

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328DL
- Make and model: Boeing 737232
- Aircraft serial: 23100
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING LETTER CHECK, L2 SMALL HOLE IN RUDDER.  APPROXIMATELY .5 INCHES DIAMETER, 7 FEET FROM TOP OF RUDDER, AND APPROXIMATELY 7 INCHES AFT OF HINGE LINE.  REPAIRED PER SRM 55-40-5.
